MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. SPECTRIS SOLARIS SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728591
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned product.Visual examination confirmed the presence of a foreign material on the spike.Our investigation determined that the foreign material was most likely introduced during the manufacturing process at the third-party supplier and went undetected.A 12-month review of complaint history determined the complaint rate to be (b)(4) complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening the ssqk 65/115vs disposable kit the customer observed a foreign material on the spike.No injury or adverse event was reported.

Brand Name
SPECTRIS SOLARIS SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key9488900
Report Number2520313-2019-00063
Device Sequence Number19178621
Product Code DXT
UDI-Device Identifier00616258007786
UDI-Public(01)00616258007786
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2023
Device Model Number60728591
Device Catalogue NumberSSQK 65/115VS
Device Lot Number8408710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1